On a new special member of the Weibull-X family of distributions

  • Christophe Chesneau University of Caen
  • Farrukh Jamal College Dera Nawab Sahib

Abstract

Over the last decades, the Weibull X family of distributions has generated several new distributions with desirable features for modelling purposes. In this study, on the basis of the so-called Burr III distribution, a new promising member of this family is proposed, called the Weibull Burr III distribution. Thanks to four tuning parameters, the related model possesses strong fitting skills for a wide variety of lifetime data. In this paper, we demonstrate this claim by the use of mathematics, numerics and graphics. Finally, two practical data sets are analyzed and reveal that the Weibull Burr III model can outperform some other well-established models in the statistical literatures.

Published
2020-09-01
How to Cite
CHESNEAU, Christophe; JAMAL, Farrukh. On a new special member of the Weibull-X family of distributions. Eurasian Bulletin of Mathematics (ISSN: 2687-5632), [S.l.], v. 3, n. 2, p. 56-72, sep. 2020. ISSN 2687-5632. Available at: <http://www.ebmmath.com/index.php/EBM/article/view/49>. Date accessed: 21 oct. 2020.